Header

UZH-Logo

Maintenance Infos

On the characterization of the smoothness of skew-adjoint potentials in periodic Dirac operators


Kappeler, T; Serier, F; Topalov, P (2009). On the characterization of the smoothness of skew-adjoint potentials in periodic Dirac operators. Journal of Functional Analysis, 256(7):2069-2112.

Abstract

In this paper we consider periodic Dirac operators with skew-adjoint potentials in a large class of weighted Sobolev spaces. We characterize the smoothness of such potentials by asymptotic properties of the periodic spectrum of the corresponding Dirac operators.

Abstract

In this paper we consider periodic Dirac operators with skew-adjoint potentials in a large class of weighted Sobolev spaces. We characterize the smoothness of such potentials by asymptotic properties of the periodic spectrum of the corresponding Dirac operators.

Statistics

Citations

4 citations in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 11 Nov 2009
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2009
Deposited On:11 Nov 2009 12:21
Last Modified:06 Dec 2017 21:33
Publisher:Elsevier
ISSN:0022-1236
Publisher DOI:https://doi.org/10.1016/j.jfa.2009.01.027
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2498759

Download